# SDR A6WA201845601

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,036 hours, 32,730 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3762  GEAR DISAGREE WARNING MESSAGE ON RETRACTION. C/W QRH.  RETURNED TO ATW.  CHANGED HYD PUMP AND DRAG BRACE. TEST NOT COMPLETED.
